SVRA Southern California Historic Sports Car Festival **SVRA**

Auto Club Speedway, Fontana, CA April 27 - 29, 2018

Provisional Schedule

Thursday April 26

Thursday, April 26		
2:00pm – 6:00pm Registration & Load-in		
Friday, April 2	<u>7</u>	
7:00am – 5:00pr	m Registration	
7:30am – 5:00pr	m Tech Inspection	
8:00am Mand	atory Drivers Meeting (Garage #2)	
8:30am	Group A	
8:50am	Group B	
9:10am	Group C	
9:30am	Group D	
9:50am	Group E Pro Trans Am (40 min)	
10:30am	Group A	
10:50am	Group B	
11:10am	Group C	
11:30am	Group D	
11:50am—12:50	Opm LUNCH BREAK	
12:50pm	Group A	
1:15pm	Group B	
1:40pm	Group C	
2:05pm	Group D	
2:30pm	Group E Pro Trans Am (40 min)	
3:10pm	Group A	
3:35pm	Group B	
4:00pm	Group C	
4:25pm	Group D	
4:50pm	End of on track activities	
5:00pm We	elcome Party in garage #2	

Saturday, April 28

7:30am—	-3:00pm Regi	istration	
7:30am –		n Inspection	
8:00am Mandatory Drivers Meeting (Garage #2)			nge #2)
8:30am	Group 1	Practice	(20 min)
8:50am	Group 2	Practice	,
9:10am	Group 3	Practice	
9:30am	Group 4	Practice	
9:50am	Group 5	Practice	
10:10am	Group 6	Practice	
10:30am	Group 7	Practice	
10:50am	Group 8	Practice	
11:10am	Group 9	Practice (4	0 min)

11:50am—12	:50pm LUN	CH BREAK	
12:50pm	Group 1	Qualifying	(25 min)
1:15pm	Group 2	Qualifying	
1:40pm	Group 3	Qualifying	
2:05pm	Group 4	Qualifying	
2:30pm	Group 5	Qualifying	
2:55pm	Group 6	Qualifying	
3:20pm	Group 7	Qualifying	
3:45pm	Group 8	Qualifying	
4:10pm	Group 9	Qualifying	(60 min)
5:10pm	End of on tra	ick activities	•
5:30pm	SVRA Even	t Party	

Sunday,	Anril	29
Dunuay,	Δp_{111}	

8:00am—12 noor	n Regis	tration
8:28am	Blessing before	e races
8:30am	Group 1	Qualifying Race
8:55am	Group 2	Qualifying Race
9:20am	Group 3	Qualifying Race
9:45am	Group 4	Qualifying Race
10:10am	Group 5	Qualifying Race
10:35am	Group 6	Qualifying Race
11:00am	Group 7	Qualifying Race
11:25am	Group 8	Qualifying Race

11:50am —12:50pm LUNCH BREAK & PARADE LAPS

12:10pm	Chapel Service	
12:50pm	Group 9	Feature Race 70min
2:00pm	Group 1	Trophy Race
2:30pm	Group 2	Trophy Race
3:00pm	Group 3	Trophy Race
3:30pm	Group 4	Trophy Race
4:00pm	Group 5	Trophy Race
4:30pm	Group 6	Trophy Race
5:00pm	Group 7	Trophy Race
5:30pm	Group 8	Trophy Race
6:00pm	End of on track	activities

SVRA TEST DAY GROUPS

Group A (yellow) – SVRA Groups 2, 4, 5, DOP

Group B (pink) – SVRA Groups 1, 3

Group C (red) – SVRA Groups 6, 8

Group D (green) - SVRA Group 7

Group E (purple) – Pro Trans Am

YOU MUST HAVE THE CORRECT COLOR STICKER

ON THE WINDSHIELD OF YOUR RACE CAR

SVRA RACE & RUN GROUPS

Group 1 – Formula Ford cars

Group 2 – Small & Med. Bore + early S/R+ Form. Vee

Group 3 – BOSS & Formula Atlantic/Super Vee/F2 cars

Group 4 – Mazda Heritage Cup

Group 5 – Medium bore and 2.5 B-Sedan cars

Group 6 – **Big Bore Production**

Group 7 - Historic Stock Cars

Group 8 – GTP, Can-Am, FIA, other S/R

Group 9 - Pro Trans-Am

Sunday's top 3 winners will go to garage #2 for

Victory Circle

GARAGE RULES: You are not allowed to run engines in the garages. Take your car outside and turn exhaust away from garage entrance. No refueling in garages. Violations might exclude you from further participation in the event.